Metrics

From
A Fixed Point Approach to Hyers-Ulam-Rassias Stability of Nonlinear Differential Equations by Maher Nazmi Qarawani American Journal of Applied Mathematics and Statistics. 2015, 3(6), 226-232 doi:10.12691/ajams-3-6-3
Views
5837
Html 5378
Abstract 459
07 November 2015 (publication date) through 16 November 2019 *
20.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2757
PDF1214
Epub501
XML743
PPT0
Figures165
Tables134
Export: 1263
RIS399
BibTex399
Endnote465
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com